# SDR DALA2017041603065

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THRESHOLD BS 787 TO 847, RBL 21 IWEB CORRODED ON LOWER SURFACE AT NUTPLATES.  MAINTENANCE REMOVED AND REPLACED THE WEB IAW SRM 51-40-02, FIG 7, AND DWG 143A8120, REV A.
